English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Rigidity II: non-orientable case

Yagunov, S. (2004). Rigidity II: non-orientable case. Documenta Mathematica, 9, 29-40.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yagunov, Serge1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 193333
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Documenta Mathematica
  Alternative Title : Doc. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 Sequence Number: - Start / End Page: 29 - 40 Identifier: -